# SDR 2008UALA00499

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 30,023 hours, 4,038 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R CENTER BOOST PUMP UNABLE TO OPERATE.  SUSPECT FAULTY FUEL PUMP.  REPLACED CENTER RT ELECTRIC OVERRIDE FUEL PUMP. OPS CHECKS NORMAL.  ACFT OK FOR SERVICE.
